# SDR UALA2011011200179

- Difficulty date: January 12, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,809 hours, 14,131 cycles
- Engine: Pwa PW2037
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3F18823501
- Condition: Missing
- Location: Seat 18d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18D AND 19A MISSING LIFE VEST UNDER SEATS.  REPLACED MISSING LIFE VESTS.
